MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/bcp.15631

Медицинская библиотека · British journal of clinical pharmacology · 2022

Thrombotic microangiopathy due to acquired complement factor I deficiency in a male receiving interferon-beta treatment for multiple sclerosis.

Mrabet Sanda, Dahmane Rihem, Raja Boukadida, Fradi Asma, Aicha Narjess Ben, Sahtout Wissal, Azzabi Awatef, Guedri Yosra, Zellama Dorsaf, Achour Abdellatif, Sfar Imen, Goucha Rim, Abdessayed Nihed, Mokni Moncef

Клинический случайСтатьяПеревод в очереди

Аннотация

AIMS: Interferon-beta (IFNβ), the most widely prescribed medication for multiple sclerosis, is generally considered safe. Nevertheless, rare serious and/or life-threatening side effects have been reported such as thrombotic microangiopathy. A few mechanisms have been proposed to explain how interferon causes thrombotic microangiopathy, but immunological studies have been unable to pin this phenomenon down to a single pathophysiologic pathway. The aim of this article was to report a new mechanism explaining Interferon beta related thrombotic microangiopathy.

METHODS

We report thrombotic microangiopathy in a 28-year-old male receiving interferon-beta treatment for multiple sclerosis.

RESULTS

After three years of starting interferon beta therapy, the patient presented with malignant hypertension causing seizures, rapidly progressive renal failure requiring haemodialysis and haemolytic anaemia. Corticosteroid and plasma exchange sessions permitted haemolysis control. Nonetheless, the patient remained hemodialysis-dependent. Exploration of the complement system found a complement factor I deficiency whose activity normalized at the control carried out after 2 years.

CONCLUSION

IFNβ treatment may cause complement factor I deficit, which can lead to thrombotic microangiopathy and severe renal failure.

Для цитирования: Mrabet Sanda, Dahmane Rihem, Raja Boukadida, Fradi Asma, Aicha Narjess Ben, Sahtout Wissal, Azzabi Awatef, Guedri Yosra, Zellama Dorsaf, Achour Abdellatif, Sfar Imen, Goucha Rim, Abdessayed Nihed, Mokni Moncef. Thrombotic microangiopathy due to acquired complement factor I deficiency in a male receiving interferon-beta treatment for multiple sclerosis.. British journal of clinical pharmacology. 2022. DOI: 10.1111/bcp.15631.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.